# SDR CALA0100966

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1506210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 986.5 HAS SEVERAL CORRODED HOLES AT UPPER FLANGE (TOP AND BOTTOM).  REPAIRED FLOORBEAM PER EC/RA 5310-03851.
